James M. Hyman
James M. Hyman
Emeritus Professor of Mathematics, Tulane University
Verified email at - Homepage
Cited by
Cited by
Determining important parameters in the spread of malaria through the sensitivity analysis of a mathematical model
N Chitnis, JM Hyman, JM Cushing
Bulletin of mathematical biology 70, 1272-1296, 2008
Compactons: solitons with finite wavelength
P Rosenau, JM Hyman
Physical Review Letters 70 (5), 564, 1993
Accelerating Markov chain Monte Carlo simulation by differential evolution with self-adaptive randomized subspace sampling
JA Vrugt, CJF ter Braak, CGH Diks, BA Robinson, JM Hyman, D Higdon
International journal of nonlinear sciences and numerical simulation 10 (3 …, 2009
A new integrable shallow water equation
R Camassa, DD Holm, JM Hyman
Advances in Applied Mechanics 31, 1-33, 1994
Self adjusting grid methods for one-dimensional hyperbolic conservation laws
A Harten, JM Hyman
Journal of computational Physics 50 (2), 235-269, 1983
Equation-free, coarse-grained multiscale computation: Enabling mocroscopic simulators to perform system-level analysis
CW Gear, JM Hyman, PG Kevrekidid, IG Kevrekidis, O Runborg, ...
Treatment of input uncertainty in hydrologic modeling: Doing hydrology backward with Markov chain Monte Carlo simulation
JA Vrugt, CJF Ter Braak, MP Clark, JM Hyman, BA Robinson
Water Resources Research 44 (12), 2008
Real-time forecasts of the COVID-19 epidemic in China from February 5th to February 24th, 2020
K Roosa, Y Lee, R Luo, A Kirpich, R Rothenberg, JM Hyman, P Yan, ...
Infectious disease modelling 5, 256-263, 2020
The basic reproductive number of Ebola and the effects of public health measures: the cases of Congo and Uganda
G Chowell, NW Hengartner, C Castillo-Chavez, PW Fenimore, JM Hyman
Journal of theoretical biology 229 (1), 119-126, 2004
Bifurcation analysis of a mathematical model for malaria transmission
N Chitnis, JM Cushing, JM Hyman
SIAM Journal on Applied Mathematics 67 (1), 24-45, 2006
On finite‐difference approximations and entropy conditions for shocks
A Harten, JM Hyman, PD Lax, B Keyfitz
Communications on pure and applied mathematics 29 (3), 297-322, 1976
The Kuramoto-Sivashinsky equation: a bridge between PDE's and dynamical systems
JM Hyman, B Nicolaenko
Physica D: Nonlinear Phenomena 18 (1-3), 113-126, 1986
The differential infectivity and staged progression models for the transmission of HIV
JM Hyman, J Li, EA Stanley
Mathematical biosciences 155 (2), 77-109, 1999
Numerical methods for tracking interfaces
JM Hyman
Physica D: Nonlinear Phenomena 12 (1-3), 396-407, 1984
Self-adaptive multimethod search for global optimization in real-parameter spaces
JA Vrugt, BA Robinson, JM Hyman
IEEE Transactions on Evolutionary Computation 13 (2), 243-259, 2008
Transmission dynamics of the great influenza pandemic of 1918 in Geneva, Switzerland: Assessing the effects of hypothetical interventions
G Chowell, CE Ammon, NW Hengartner, JM Hyman
Journal of theoretical biology 241 (2), 193-204, 2006
Accurate monotonicity preserving cubic interpolation
JM Hyman
SIAM Journal on Scientific and Statistical Computing 4 (4), 645-654, 1983
Using mathematical models to understand the AIDS epidemic
JM Hyman, EA Stanley
Mathematical Biosciences 90 (1-2), 415-473, 1988
Principles of mimetic discretizations of differential operators
PB Bochev, JM Hyman
Compatible spatial discretizations, 89-119, 2006
Natural discretizations for the divergence, gradient, and curl on logically rectangular grids
JM Hyman, M Shashkov
Computers & Mathematics with Applications 33 (4), 81-104, 1997
The system can't perform the operation now. Try again later.
Articles 1–20